MathSciNet Relay Station
MathSciNet bibliographic data
MR586775 60J10 (60J05)
Cogburn, Robert Markov chains in random environments: the case of Markovian environments. Ann. Probab. 8 (1980), no. 5, 908–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement